# SDR F3LA200400099

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 947.5 CORRODED AT FLOOR PANEL NUT PLATES.  REPAIRED FLOORBEAM UPPER CHORD PER SRM 53-00-51, 51-40-02, 51-20-01 AND MM 51-21-01.
